# SDR SWAA012582

- Difficulty date: September 18, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 60,834 hours, 65,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Erratic
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FWD SVC DOOR EMERGENCY EXIT LIGHT VOLTAGE IND. LOW. .                            R&R BATTERY PER MM.
